# SDR 95ZZZX4475

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9608H
- Make and model: Cessna 172M
- Aircraft serial: 17266261
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Breather Tube
- Condition: Malfunction
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE BREATHER TUBE MALFUNCTION.  STOCK 172M BREATHER TUBE HAD SLIPPED DOWN IN CLAMPS.  LOWER CLAMP COVERED 'WHISTLE HOLE'.  THIS COULD RESULT IN BREATHER TUBE BLOCKAGE WITH ICE DURING FLIGHT AT LOW OUTSIDE AIR TEMPERATURE.  SAME PROBLEM WAS ADDRESSED IN AD 82-07-02.  (THIS AD WAS FOR MISSING WHISTLE HOLE IN STC APPROVED EQUIPMENT.)  FIX WAS TO REPLACE BREATHER TUBE CLAMPS.  PART TOTAL TIME:  18 YEARS, 6,000 HOURS.
